# SDR UPS05845452

- Difficulty date: August 10, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fs 940 L24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POPPED RIVET, PILLOWED SKIN, LT W/W CEILING, STA 940 OB ABOVE L24L.  REMOVED CORROSION AND FOUND OUT OF LIMITS AT STA 940 L24L IAW SRM 51-1-8, FABRICATED AND INSTALLED FILLER, SPLICE DOUBLER FINGER DOUBLER AND TAPERED FILLER AT STA 940 L24L IAW SAA SK 750-846380, DWG SRO8530026, BOEING MESSAGE NR 1-117725249, BOEING MESSAG E 1-118905200-4.
